# SDR VTZA95188

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6320 - IAD-RDU - DURING CLIMB-OUT DECLARED AN EMERGENCY AND RETURNED TO IAD DUE TO THE BAGGAGE BAY SMOKE DETECTION LIGHT ILLUMINATING.  FLIGHT CREW EVACUATED PASSENGERS ON THE RUNWAY.  AIRCRAFT THEN TAXIED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED SMOKE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
